Alert archive / Texas / Heat Advisories in 2016

Heat Advisory 4, NWS Austin/San Antonio, TX

July 3, 201624 counties in Texas

NWS Austin/San Antonio, TX issued this heat advisory at Jul 3, 2016, 2:43 PM CDT for 24 counties in Texas. It took effect at Jul 4, 2016, 1:00 PM CDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Jul 3, 2016, 2:43 PM CDT (19:43 UTC)
In effect from
Jul 4, 2016, 1:00 PM CDT
Expired
Jul 5, 2016, 7:00 PM CDT
In force
30 hr
Issued by
NWS Austin/San Antonio, TX
All 24 counties

Atascosa County, TX, Bastrop County, TX, Bexar County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Fayette County, TX, Frio County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Travis County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX

The radar

The Austin/San Antonio radar (KEWX), 34 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 7.7 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2016-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2420 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2016-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2420 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
798 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

310 
WWUS74 KEWX 031943
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
243 PM CDT SUN JUL 3 2016

TXZ173-191>194-205>209-220>225-040600-
/O.NEW.KEWX.HT.Y.0004.160704T1800Z-160705T0000Z/
WILLIAMSON-HAYS-TRAVIS-BASTROP-LEE-BEXAR-COMAL-GUADALUPE-CALDWELL-
FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-
INCLUDING THE CITIES OF...GEORGETOWN...SAN MARCOS...AUSTIN...
BASTROP...GIDDINGS...SAN ANTONIO...NEW BRAUNFELS...SEGUIN...
LOCKHART...LA GRANGE...PLEASANTON...FLORESVILLE...KARNES CITY...
GONZALES...CUERO...HALLETSVILLE
243 PM CDT SUN JUL 3 2016

...HEAT ADVISORY IN EFFECT FROM 1 PM TO 7 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 7 PM CDT MONDAY. 

* TEMPERATURE...WILL RANGE FROM 98 TO 104 WITH HEAT INDICES 108 TO
  112.

* IMPACTS...HEAT ILLNESSES POSSIBLE AND MAY DEVELOP QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

   TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE.
WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING
OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

&&

$$
6 follow-up statements
312 
WWUS74 KEWX 040451 AAA
NPWEWX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1151 PM CDT SUN JUL 3 2016

TXZ173-191>194-205>209-220>225-050000-
/O.CON.KEWX.HT.Y.0004.160704T1800Z-160705T0000Z/
WILLIAMSON-HAYS-TRAVIS-BASTROP-LEE-BEXAR-COMAL-GUADALUPE-CALDWELL-
FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-
INCLUDING THE CITIES OF...GEORGETOWN...SAN MARCOS...AUSTIN...
BASTROP...GIDDINGS...SAN ANTONIO...NEW BRAUNFELS...SEGUIN...
LOCKHART...LA GRANGE...PLEASANTON...FLORESVILLE...KARNES CITY...
GONZALES...CUERO...HALLETSVILLE
1151 PM CDT SUN JUL 3 2016

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT MONDAY...

* TEMPERATURES...WILL RANGE FROM 98 TO 104 WITH HEAT INDICES 108
  TO 112.

* IMPACTS...HEAT ILLNESSES WILL BE POSSIBLE AND COULD DEVELOP
  QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER.

&&

$$

ALLEN
431 
WWUS74 KEWX 040829
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
329 AM CDT MON JUL 4 2016

TXZ183-202-217>219-228-041630-
/O.EXA.KEWX.HT.Y.0004.160704T1800Z-160705T0000Z/
VAL VERDE-KINNEY-MAVERICK-ZAVALA-FRIO-DIMMIT-
INCLUDING THE CITIES OF...DEL RIO...BRACKETVILLE...EAGLE PASS...
CRYSTAL CITY...PEARSALL...CARRIZO SPRINGS
329 AM CDT MON JUL 4 2016

...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING. 

* TEMPERATURES...WILL RANGE FROM 99 TO 106 WITH HEAT INDICES 109 TO
  112.

* IMPACTS...HEAT ILLNESSES WILL BE POSSIBLE AND COULD DEVELOP 
  QUICKLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

&&

$$

TXZ173-191>194-205>209-220>225-041630-
/O.CON.KEWX.HT.Y.0004.160704T1800Z-160705T0000Z/
WILLIAMSON-HAYS-TRAVIS-BASTROP-LEE-BEXAR-COMAL-GUADALUPE-CALDWELL-
FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-
INCLUDING THE CITIES OF...GEORGETOWN...SAN MARCOS...AUSTIN...
BASTROP...GIDDINGS...SAN ANTONIO...NEW BRAUNFELS...SEGUIN...
LOCKHART...LA GRANGE...PLEASANTON...FLORESVILLE...KARNES CITY...
GONZALES...CUERO...HALLETSVILLE
329 AM CDT MON JUL 4 2016

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING...

* TEMPERATURES...WILL RANGE FROM 98 TO 104 WITH HEAT INDICES 108 
  TO 112. 

* IMPACTS...HEAT ILLNESSES WILL BE POSSIBLE AND COULD DEVELOP 
  QUICKLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

&&

$$

ALLEN
071 
WWUS74 KEWX 041609
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1109 AM CDT MON JUL 4 2016

TXZ173-183-191>194-202-205>209-217>225-228-050000-
/O.CON.KEWX.HT.Y.0004.160704T1800Z-160705T0000Z/
WILLIAMSON-VAL VERDE-HAYS-TRAVIS-BASTROP-LEE-KINNEY-BEXAR-COMAL-
GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-
KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...GEORGETOWN...DEL RIO...SAN MARCOS...
AUSTIN...BASTROP...GIDDINGS...BRACKETVILLE...SAN ANTONIO...
NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...
CRYSTAL CITY...PEARSALL...PLEASANTON...FLORESVILLE...
KARNES CITY...GONZALES...CUERO...HALLETSVILLE...CARRIZO SPRINGS
1109 AM CDT MON JUL 4 2016

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TEMPERATURES...WILL RANGE FROM 98 TO 104 WITH HEAT INDICES 108 
  TO 112. 

* IMPACTS...HEAT ILLNESSES WILL BE POSSIBLE AND COULD DEVELOP 
  QUICKLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

&&

$$
491 
WWUS74 KEWX 042145
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
445 PM CDT MON JUL 4 2016

TXZ171-172-051000-
/O.EXB.KEWX.HT.Y.0004.000000T0000Z-160706T0000Z/
LLANO-BURNET-
INCLUDING THE CITIES OF...LLANO...BURNET
445 PM CDT MON JUL 4 2016

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
HEAT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT TUESDAY. 

* TEMPERATURES...WILL RANGE FROM 98 TO 105 WITH HEAT INDICES 108
  TO 112.

* IMPACTS...HEAT ILLNESSES WILL BE POSSIBLE AND COULD DEVELOP 
  QUICKLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

&&

$$

TXZ173-183-191>194-202-205>209-217>225-228-051000-
/O.EXT.KEWX.HT.Y.0004.000000T0000Z-160706T0000Z/
WILLIAMSON-VAL VERDE-HAYS-TRAVIS-BASTROP-LEE-KINNEY-BEXAR-COMAL-
GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-
KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...GEORGETOWN...DEL RIO...SAN MARCOS...
AUSTIN...BASTROP...GIDDINGS...BRACKETVILLE...SAN ANTONIO...
NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...
CRYSTAL CITY...PEARSALL...PLEASANTON...FLORESVILLE...
KARNES CITY...GONZALES...CUERO...HALLETSVILLE...CARRIZO SPRINGS
445 PM CDT MON JUL 4 2016

...HEAT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT TUESDAY...

* TEMPERATURES...WILL RANGE FROM 98 TO 105 WITH HEAT INDICES 108
  TO 112.

* IMPACTS...HEAT ILLNESSES WILL BE POSSIBLE AND COULD DEVELOP 
  QUICKLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

&&

$$
851 
WWUS74 KEWX 050833
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
333 AM CDT TUE JUL 5 2016

TXZ171>173-183-191>194-202-205>209-217>225-228-060000-
/O.CON.KEWX.HT.Y.0004.000000T0000Z-160706T0000Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-HAYS-TRAVIS-BASTROP-LEE-KINNEY-
BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-FRIO-
ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...BRACKETVILLE...
SAN ANTONIO...NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE...
EAGLE PASS...CRYSTAL CITY...PEARSALL...PLEASANTON...FLORESVILLE...
KARNES CITY...GONZALES...CUERO...HALLETSVILLE...CARRIZO SPRINGS
333 AM CDT TUE JUL 5 2016

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TEMPERATURES...WILL RANGE FROM 98 TO 105 WITH HEAT INDICES 108
  TO 112...ESPECIALLY BETWEEN NOON AND 7 PM. 

* IMPACTS...HEAT ILLNESSES WILL BE POSSIBLE AND COULD DEVELOP 
  QUICKLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

&&

$$
884 
WWUS74 KEWX 060003
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
703 PM CDT TUE JUL 5 2016

TXZ171>173-183-191>194-202-205>209-217>225-228-060115-
/O.EXP.KEWX.HT.Y.0004.000000T0000Z-160706T0000Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-HAYS-TRAVIS-BASTROP-LEE-KINNEY-
BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-FRIO-
ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...BRACKETVILLE...
SAN ANTONIO...NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE...
EAGLE PASS...CRYSTAL CITY...PEARSALL...PLEASANTON...FLORESVILLE...
KARNES CITY...GONZALES...CUERO...HALLETSVILLE...CARRIZO SPRINGS
703 PM CDT TUE JUL 5 2016

...HEAT ADVISORY HAS EXPIRED...

THE HEAT ADVISORY HAS BEEN ALLOWED TO EXPIRE FOR TODAY. ON
WEDNESDAY MAXIMUM HEAT INDEX VALUES OF 108 TO 110 DEGREES MAY BE
POSSIBLE AGAIN IN THE AFTERNOON ACROSS SEVERAL AREAS...ESPECIALLY
EAST OF I-35 AND ALONG THE RIO GRANDE WHERE ANOTHER HEAT ADVISORY
COULD BE REQUIRED. ELSEWHERE HEAT INDEX VALUES OF 98 TO 107
DEGREES ARE EXPECTED WEDNESDAY AFTERNOON.

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this heat advisory went out at Jul 3, 2:28 PM CDT, 15 minutes earlier.

Area forecast discussion, Jul 3, 2:28 PM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
228 PM CDT SUN JUL 3 2016

.SHORT TERM (Tonight through Monday Night)...
Upper air analysis this morning showed zonal to slightly
anticyclonic flow across the southern part of the country at 250mb
with a weak trough at 500mb over north Texas. At the surface,
winds were from the south to southwest which is keeping dew point
temperatures in the 70s. The mid-level trough will move away and
the ridge will become dominant. Dry weather will continue and
temperatures will be warm overnight and hot during the day. The
combination of hot temperatures and high relative humidity will
push heat indices up to 108 to 110 along and southeast of I-35 and
we will issue a heat advisory for Monday afternoon for this area.

&&

.LONG TERM (Tuesday through Sunday)...
We will be in a stagnant weather pattern this week with the upper
level ridge over the top and surface high pressure in the Gulf.
This will mean dry weather with warm nights and hot days through
the week. The low level flow will also continue to be moist and
relative humidity will stay high. Heat advisories may be needed
through Thursday for the southeastern part of the CWA. Will make
this a day to day decision.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              79 100  78  99  78 /  -   -    0   0   0
Austin Bergstrom Intl Airport  79 100  78  99  78 /  -   -    0   0   0
New Braunfels Muni Airport     78 100  77  99  77 /   0   0   0   0   0
Burnet Muni Airport            77  98  76  97  77 /  10  10   0   0   0
Del Rio Intl Airport           80 104  80 103  80 /  10  10   0   0   0
Georgetown Muni Airport        79  98  79  98  78 /  10  -    0   0   0
Hondo Muni Airport             78 100  77  99  77 /  -   -    0   0   0
San Marcos Muni Airport        78  99  77  98  77 /  -   -    0   0   0
La Grange - Fayette Regional   80  98  79  97  79 /   0  -    0   0   0
San Antonio Intl Airport       79  99  78  99  78 /  -    0   0   0   0
Stinson Muni Airport           79 102  79 100  79 /   0   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 1 PM to 7 PM CDT Monday for the following
counties: Atascosa...Bastrop...Bexar...Caldwell...Comal...De Witt...
Fayette...Gonzales...Guadalupe...Hays...Karnes...Lavaca...Lee...
Travis...Williamson...Wilson.

&&

Mesoscale/Aviation...09
Synoptic/Grids...05
Public Service/Data Collection...Treadway
Hazardous weather outlook, Jul 3, 5:57 AM CDT, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
557 AM CDT SUN JUL 3 2016

TXZ171>173-183>194-202>209-217>225-228-041100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
557 AM CDT SUN JUL 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

HEAT INDICES WILL BECOME ELEVATED TO 105 TO 108 ALONG AND EAST OF
I-35 FOR SUNDAY AFTERNOON. PLEASE EXERCISE CAUTION AND STAY
HYDRATED WHEN PARTICIPATING IN OUTDOOR ACTIVITIES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HEAT INDICES WILL INCREASE FURTHER ON MONDAY THROUGH WEDNESDAY
DURING THE AFTERNOON HOURS FOR AREAS ALONG EAST OF I-35...WHERE
HEAT INDICES OF 108 TO 110 AND THEIR ASSOCIATED HEAT ADVISORIES
WILL BE POSSIBLE. HIGH PRESSURE MAY BEGIN TO RELAX A BIT TOWARDS
THE END OF NEXT WEEK TO BRING HEAT INDICES BACK BELOW HEAT
ADVISORY CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

Nearby

Heat Advisories in Texas, 2016Every heat advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.